MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0002-9343(99)80186-7

Медицинская библиотека · The American journal of medicine · 1995

Granulocytopenia after combined therapy with interferon and angiotensin-converting enzyme inhibitors: evidence for a synergistic hematologic toxicity.

Casato M, Pucillo L P, Leoni M, di Lullo L, Gabrielli A, Sansonno D, Dammacco F, Danieli G, Bonomo L

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

PURPOSE: The purpose of this study was to assess whether granulocytopenia observed in 3 of 38 patients with essential mixed cryoglobulinemia who were treated with low-dose interferon was due to the underlying disease or to synergistic toxicity of interferon with other drugs.

PATIENTS AND

METHODS

Adverse effects of interferon therapy were monitored in 38 patients affected with type II essential mixed cryoglobulinemia. Patients were treated with 3 million units (MU), daily or on alternate days, of recombinant interferon-alpha 2a (35 patients) or with natural interferon-beta (3 patients). The duration of treatment ranged between 6 and 15 months; the total duration of follow-up, including after therapy, ranged between 8 and 93 months.

RESULTS

None of 35 patients treated with interferon alone developed significant hematologic alterations. In addition, none of 7 patients treated with angiotensin-converting enzyme (ACE) inhibitors alone showed hematologic toxicity. Three patients who were treated with a combination of interferon and ACE inhibitors developed severe granulocytopenia a few days after starting treatment. Granulocytopenia subsided within 1 to 2 weeks after suspending therapy. Resumption of treatment with this drug combination produced a granulocytopenia relapse in 1 patient. In these 3 patients, interferon treatment alone, or ACE inhibitor monotherapy, was not followed by granulocytopenia.

CONCLUSION

Although severe hematologic toxicity rarely develops in patients treated with low-dose interferon, granulocytopenia occurred in all 3 of our patients with mixed cryoglobulinemia who were treated with a combination of low-dose interferon-alpha 2a and ACE inhibitors. Neither drug alone was toxic in any of our cryoglobulinemic patients, indicating a high risk of severe hematologic toxicity for this drug combination, at least in patients with this disease. Physicians should be aware of this danger when using interferon treatment in patients with this, or possibly other, disorder(s) that also require antihypertensive therapy.

Для цитирования: Casato M, Pucillo L P, Leoni M, di Lullo L, Gabrielli A, Sansonno D, Dammacco F, Danieli G, Bonomo L. Granulocytopenia after combined therapy with interferon and angiotensin-converting enzyme inhibitors: evidence for a synergistic hematologic toxicity.. The American journal of medicine. 1995. DOI: 10.1016/s0002-9343(99)80186-7.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.